IGB

Connexion

(Article of periodic en Anglais - 1981)

Document title

A note on topological matrices and characteristic polynomials of fourth-magnitude drainage net maps

Authors(s) and Affiliation(s)

COLEMAN N. L. ;

Abstract

On peut étudier les réseaux de drainage à partir de leur matrice de connexité et leur polynôme caractéristique. L'A. montre comment il est possible d'établir ces deux caractéristiques en prenant quelques réseaux de drainage comme exemple.

Source

Article of periodic

published at : Earth surface processes. A journal of geomorphology London, Adelaïde

Editor :

Millesime : 1981, vol. 6, no5 [pp. 485-491]

Bibliographic references : 6réf.

Language

Anglais

Refdoc record number (ud4) : 12535672 : Permanent link - XML version
Powered by Pxxo